# SDR DHL96712005

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Popped
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL IMMEDIATELY PRIOR TO ROTATION, CREW HEARD A POP, F/O FELT AND IMPACT UNDER HIS FEET.  BURNED RUBBER SMELL IN COCKPIT LASTED 5 MINUTES AND GEAR RETRACTION WAS NORMAL.  NO GEAR WARNING OR OTHER ABNORMAL INDICATIONS WERE NOTED.  PERFORMED ABNOMRAL NOISE CHECK, INSPECTED RADOME, NOSE W/W, FWD AND AFT E AND E BAYS, WING LEADING EDGES AND FUSELAGE LOWER SKIN AND NO ABNORMALITIES WERE FOUND.  ABNORMAL NOISE CHECK PERFROMED IAW DHL B727 MM 5-51-311.
